<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 40, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 545—731
Topological operations of iterated star-covering properties
Myung Hyun Cho and Junhui Kim
MSC numbers : Primary 54D20, 54B05, 54B10, 54C10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 723—731
On a functional central limit theorem for stationary linear processes generated by associated processes
Tae-Sung Kim and Mi-Hwa Ko
MSC numbers : 60F05, 60F17
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 715—722
Inverse shadowing for expansive flows
Keonhee Lee and Zoonhee Lee
MSC numbers : Primary 37C50; Secondary 37D20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 703—713
The dual of a formula of Viskov
Franciszek Hugon Szafraniec
MSC numbers : Primary 33C45; Secondary 47A05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 699—701
A note on invariant subspaces for operator algebras
Alan Lambert
MSC numbers : 47A15, 47L30
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 693—698
Properties of a $k$th root of a hyponormal operator
Eungil Ko
MSC numbers : 47B20, 47B38
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 685—692
The application of stochastic differential equations to population genetic model
Won Choi and Dug-Hwan Choi
MSC numbers : 92D10, 60H30, 60G44
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 677—683
Subordination chains and univalence criteria
Nicolae N. Pascu, Dorina Ruaducanu, and Shigeyoshi Owa
MSC numbers : 30C45
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 671—675
A note on the severity of ruin in the renewal model with claims of dominated variation
Qihe Tang
MSC numbers : 62P05, 60K05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 663—669
Projectively flat Finsler spaces with certain $(\alpha, \beta)$-metrics
Hong-Suh Park, Ha-Yong Park, Byung-Doo Kim, and Eun-Seo Choi
MSC numbers : 53B40
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 649—661
The invariant properties of infinite matrix algebras
Liu Jinxia, Minhyung Cho, and Li Linsong
MSC numbers : 46E30, 46B20, 15A09
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 641—648
Existence of a product submanifold of an LP-Sasakian manifold with a coefficient $\alpha$
A. K. Sengupta, U. C. De, and J. B. Jun
MSC numbers : 53C15, 53C40
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 633—639
Some curvature conditions of $n$-dimensional $QR$-submanifolds of $(p-1)$ $QR$-dimension in a quaternionic projective space $QP^{(n+p)/4}$
Jin Suk Pak and Won-Ho Sohn
MSC numbers : 53C40, 53C25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 613—631
A local approximation method for the solution of $K-$positive definite operator equations
C. E. Chidume and S. J. Aneke
MSC numbers : 47H04, 47H06, 47H30, 47J05, 47J25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 603—611
A product formula of Seiberg-Witten invariants
Yong Seung Cho
MSC numbers : 57R15, 57R22
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 593—601
Essential Norms and stability constants of weighted composition operators on $C(X)$
Hiroyuki Takagi, Takeshi Miura, and Sin-Ei Takahasi
MSC numbers : 47B33, 34K20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 583—591
Random fixed points of weakly inward multivalued random maps in Banach spaces
B. C. Dhage and Naseer Shahzad
MSC numbers : 47H10, 60H25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 577—581
On the general solution of a quartic functional equation
Jukang K. Chung and Prasanna K. Sahoo
MSC numbers : Primary 39B22
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 565—576
Starlikeness of multivalent meromorphic harmonic functions
G. Murugusundaramoorthy
MSC numbers : 30C45, 30C50, 30C55
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 553—564
Subalgebras of a $q$-analog for the Virasoro algebra
Ki-Bong Nam and Moon-Ok Wang
MSC numbers : Primary 17B40, 17B56
Bull. Korean Math. Soc. 2003 Vol. 40, No. 4, 545—551

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd